# SDR COMA0670140

- Difficulty date: May 11, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N398CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10112
- Aircraft time: 7,711 hours, 5,831 cycles
- System (JASC): 2760 · Drag Control System
- Part: Caution Message
- Condition: Illuminated
- Location: Spoiler
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5410 - DURING CVG APPROACH RECEIVED AN INBOARD FLIGHT SPOILER AND INBOARD SPOILERON CAUTION MESSAGE.  PERFORMED SYSTEM RESET.
